# SDR ASOA04082

- Difficulty date: February 1, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE RIGHT FORWARD NOSE LANDING GEAR DOOR AFT SUPPORT FRAME WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE WEB ON THE RIGHT FORWARD NOSE LANDING GEAR DOOR AFT SUPPORT FRAME BY STOP DRILLING THE CRACK AND INSTALLING A DOUBLER IAW SRM 51-24-05 AND 51-25-00.  (M)
